Results 61 to 70 of about 270,762 (116)

Beck's Conjecture for Power Graphs [PDF]

open access: yes, 2014
Beck's conjecture on coloring of graphs associated to various algebraic objects has generated considerable interest in the community of discrete mathematics and combinatorics since its inception in the year 1988.
Das, Priya, Mukherjee, Himadri
core  

A collection of open problems in celebration of Imre Leader's 60th birthday

open access: yes, 2023
One of the great pleasures of working with Imre Leader is to experience his infectious delight on encountering a compelling combinatorial problem. This collection of open problems in combinatorics has been put together by a subset of his former PhD ...
Baber, Rahil   +12 more
core  

An exotic calculus of Berezin–Toeplitz operators

open access: yesMathematika, Volume 71, Issue 2, April 2025.
Abstract We develop a calculus of Berezin–Toeplitz operators quantizing exotic classes of smooth functions on compact Kähler manifolds and acting on holomorphic sections of powers of positive line bundles. These functions (classical observables) are exotic in the sense that their derivatives are allowed to grow in ways controlled by local geometry and ...
Izak Oltman
wiley   +1 more source

Peak reduction technique in commutative algebra

open access: yes, 1999
The "peak reduction" method is a powerful combinatorial technique with applications in many different areas of mathematics as well as theoretical computer science.
D Wright   +11 more
core   +2 more sources

On a Gallai‐type problem and illumination of spiky balls and cap bodies

open access: yesMathematika, Volume 71, Issue 2, April 2025.
Abstract We show that any finite family of pairwise intersecting balls in En${\mathbb {E}}^n$ can be pierced by (3/2+o(1))n$(\sqrt {3/2}+o(1))^n$ points improving the previously known estimate of (2+o(1))n$(2+o(1))^n$. As a corollary, this implies that any 2‐illuminable spiky ball in En${\mathbb {E}}^n$ can be illuminated by (3/2+o(1))n$(\sqrt {3/2}+o ...
Andrii Arman   +3 more
wiley   +1 more source

Mathematical Caricature of Large Waves [PDF]

open access: yesarXiv, 2014
The Kadomtsev-Petviiashvili equation is considered as a mathematical caricature of large and rogue waves.
arxiv  

Extensions of Steiner Triple Systems

open access: yesJournal of Combinatorial Designs, Volume 33, Issue 3, Page 94-108, March 2025.
ABSTRACT In this article, we study extensions of Steiner triple systems by means of the associated Steiner loops. We recognize that the set of Veblen points of a Steiner triple system corresponds to the center of the Steiner loop. We investigate extensions of Steiner loops, focusing in particular on the case of Schreier extensions, which provide a ...
Giovanni Falcone   +2 more
wiley   +1 more source

Introduction to the SK model [PDF]

open access: yesCurrent Developments in Mathematics 2014, no. 1, 231-291 (2016), 2014
This is a review paper for the "Current Developments in Mathematics 2014" conference.
arxiv  

Noncommutative Bell polynomials, quasideterminants and incidence Hopf algebras

open access: yes, 2014
Bell polynomials appear in several combinatorial constructions throughout mathematics. Perhaps most naturally in the combinatorics of set partitions, but also when studying compositions of diffeomorphisms on vector spaces and manifolds, and in the study ...
Ebrahimi-Fard, Kurusch   +2 more
core   +2 more sources

On Quasi‐Hermitian Varieties in Even Characteristic and Related Orthogonal Arrays

open access: yesJournal of Combinatorial Designs, Volume 33, Issue 3, Page 109-122, March 2025.
ABSTRACT In this article, we study the BM quasi‐Hermitian varieties, laying in the three‐dimensional Desarguesian projective space of even order. After a brief investigation of their combinatorial properties, we first show that all of these varieties are projectively equivalent, exhibiting a behavior which is strikingly different from what happens in ...
Angela Aguglia   +3 more
wiley   +1 more source

Home - About - Disclaimer - Privacy